# SDR COMA9660229

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 6018T30P06
- Condition: Fod
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: C, E
- Precautionary procedure: O

## Discrepancy

AT 25,000 FT A BANG SOUND WAS HEARD FOLLOWED BY A 2.2 VIB ON RT ENGINE.  MAINTENANCE REPLACED TWO SETS OF DAMAGED FAN BLADES ON RT ENGINE.  IT IS PROBABLE THAT THIS FOD WAS CAUSED BY ICE FROM THE GALLEY WATER DRAIN MAST.
